# SDR AALA202306194626

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 63,780 hours, 26,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED FORWARD OUTBOARD FLIGHT ATTENDANT JUMSEAT EMERGENCY FLASHLIGHT AND HOLDER ASSEMBLY PER AMM 25-64-00. OPERATION CHECKS GOOD.
